MathSciNet Relay Station
MathSciNet bibliographic data
MR376995 (51 #13170) 28A05 (28A60)
Goffman, Casper; Pedrick, George A proof of the homeomorphism of Lebesgue-Stieltjes measure with Lebesgue measure. Proc. Amer. Math. Soc. 52 (1975), 196–198.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement